Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Some Radical Consequences of Geach's Logical Theories

James Cain
Analysis
Vol. 45, No. 2 (Mar., 1985), pp. 83-88
Published by: Oxford University Press on behalf of The Analysis Committee
DOI: 10.2307/3327462
Stable URL: http://www.jstor.org/stable/3327462
Page Count: 6
  • Download ($15.00)
  • Cite this Item
Some Radical Consequences of Geach's Logical Theories
Preview not available

Page Thumbnails

  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86
  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88